Existence of solutions of an integral equation of Chandrasekhar type in the theory of radiative transfer
MetadataShow full metadata
We give an existence theorem for some functional-integral equations which includes many key integral and functional equations that arise in nonlinear analysis and its applications. In particular, we extend the class of characteristic functions appearing in Chandrasekhar's classical integral equation from astrophysics and retain existence of its solutions. Extensive use is made of measures of noncompactness and abstract fixed point theorems such as Darbo's theorem.
CitationCaballero, J., Mingarelli, A. B., & Sadarangani, K. (2006). Existence of solutions of an integral equation of Chandrasekhar type in the theory of radiative transfer. Electronic Journal of Differential Equations, 2006(57), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.